A Note on Adaptive Control of Minimum-Phase Nonlinear Systems

この論文にアクセスする

この論文をさがす

著者

    • Lin Wei LIN Wei
    • Control and Industrial Engineering, Case Western Reserve University

抄録

This paper studies adaptive control of a class of minimum-phase nonlinear systems with unknown parameters. Sufficient conditions are developed for the existence of a nonlinear adaptive controller that achieves global stability and regulation. The adaptive controller is explicitly constructed by using a Lyapunov-like recursive argument. The result of this paper incorporates and extends a number of adaptive control schemes recently proposed in the literature for globally feedback linearizable systems without zero dynamics.

収録刊行物

  • 計測自動制御学会論文集  

    計測自動制御学会論文集 33(8), 773-779, 1997-08-31 

    The Society of Instrument and Control Engineers

参考文献:  14件

参考文献を見るにはログインが必要です。ユーザIDをお持ちでない方は新規登録してください。

各種コード

  • NII論文ID(NAID)
    10002491261
  • NII書誌ID(NCID)
    AN00072392
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    04534654
  • NDL 記事登録ID
    4274399
  • NDL 雑誌分類
    ZM11(科学技術--科学技術一般--制御工学)
  • NDL 請求記号
    Z14-482
  • データ提供元
    CJP書誌  NDL  J-STAGE 
ページトップへ